American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] A. F. Grishin and I. V. Poedintseva. Abel and Tauberian theorems for integrals. St. Petersburg Math. J. 26 (2015) 357-409.
Abstract, references, and article information   
View Article: PDF

[2] Mishko Mitkovski. Universality limits for entire functions. Proc. Amer. Math. Soc. 141 (2013) 3119-3124.
Abstract, references, and article information   
View Article: PDF

[3] Yu. S. Belov. Admissibility of majorants in certain model subspaces: Necessary conditions. St. Petersburg Math. J. 20 (2009) 507-525. MR 2473742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. K. Langley. Non-real zeros of derivatives of real meromorphic functions. Proc. Amer. Math. Soc. 137 (2009) 3355-3367. MR 2515405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen. On injectivity of quasiregular mappings. Proc. Amer. Math. Soc. 137 (2009) 1783-1791. MR 2470838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Chyzhykov. Approximation of subharmonic functions. St. Petersburg Math. J. 16 (2005) 591-607. MR 2083571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. I. Gil'. On inequalities for zeros of entire functions. Proc. Amer. Math. Soc. 133 (2005) 97-101. MR 2085158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dan Coman and Evgeny A. Poletsky. Bernstein--Walsh inequalities and the exponential curve in $\mathbb{C}^2$. Proc. Amer. Math. Soc. 131 (2003) 879-887. MR 1937426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nikolaos Efstathiou Sofronidis. Natural examples of $\boldsymbol{\Pi}_{5}^{0}$-complete sets in analysis. Proc. Amer. Math. Soc. 130 (2002) 1177-1182. MR 1873794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Javad Mashreghi. Hilbert transform of $\mathrm{log}|f|$. Proc. Amer. Math. Soc. 130 (2002) 683-688. MR 1866020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ilpo Laine and Pengcheng Wu. Growth of solutions of second order linear differential equations. Proc. Amer. Math. Soc. 128 (2000) 2693-2703. MR 1664418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maxim R. Burke and Krzysztof Ciesielski. Sets of range uniqueness for classes of continuous functions. Proc. Amer. Math. Soc. 127 (1999) 3295-3304. MR 1610928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andreas Sauer. A note on the zero-sequences of solutions of $f''+Af=0$. Proc. Amer. Math. Soc. 125 (1997) 1143-1147. MR 1377005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sen-Zhong Huang. On Bernstein type theorems concerning the growth of derivatives of entire functions. Proc. Amer. Math. Soc. 125 (1997) 493-505. MR 1396981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hong-Xun Yi. On results of Czubiak-Gundersen and Osgood-Yang. Proc. Amer. Math. Soc. 124 (1996) 585-590. MR 1301538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Walter Bergweiler and Steffen Rohde. Omitted values in domains of normality . Proc. Amer. Math. Soc. 123 (1995) 1857-1858. MR 1249869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jian Hua Zheng and Chung-Chun Yang. Further results on fixpoints and zeros of entire functions . Trans. Amer. Math. Soc. 347 (1995) 37-50. MR 1179403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Faruk F. Abi-Khuzam. Hadamard convexity and multiplicity and location of zeros . Trans. Amer. Math. Soc. 347 (1995) 3043-3051. MR 1285968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexander Fryntov. A counterexample concerning the maximum and minimum of a subharmonic function . Proc. Amer. Math. Soc. 122 (1994) 97-103. MR 1189746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kevin Hockett and Sita Ramamurti. Dynamics near the essential singularity of a class of entire vector fields . Trans. Amer. Math. Soc. 345 (1994) 693-703. MR 1270665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Li-Chien Shen. On the zeros of the solutions of $y''+P(z)y=0$ where $P(z)$ is a polynomial . Proc. Amer. Math. Soc. 117 (1993) 1057-1061. MR 1132424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lee A. Rubel. Quotients of solutions of linear algebraic differential equations . Proc. Amer. Math. Soc. 113 (1991) 747-748. MR 1052579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Simon Hellerstein, Joseph Miles and John Rossi. On the growth of solutions of $f''+gf'+hf=0$ . Trans. Amer. Math. Soc. 324 (1991) 693-706. MR 1005080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Young-One Kim. A proof of the P\'olya-Wiman conjecture . Proc. Amer. Math. Soc. 109 (1990) 1045-1052. MR 1013971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. Sheil-Small. On the zeros of $L'+L\sp 2$ for certain rational functions $L$ . Proc. Amer. Math. Soc. 107 (1989) 1013-1016. MR 984814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Faruk F. Abi-Khuzam. Maximum modulus convexity and the location of zeros of an entire function . Proc. Amer. Math. Soc. 106 (1989) 1063-1068. MR 972225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jens Peter Reus Christensen and Pal Fischer. Linear independence of iterates and entire solutions of functional equations . Proc. Amer. Math. Soc. 103 (1988) 1120-1124. MR 954993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Li-Chien Shen. On the area of the region where an entire function is greater than one . Proc. Amer. Math. Soc. 102 (1988) 68-70. MR 915718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Saburou Saitoh. Generalizations of Paley-Wiener's theorem for entire functions of exponential type . Proc. Amer. Math. Soc. 99 (1987) 465-471. MR 875382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2